MAUDE Adverse Event Report: Spectranetics Corporation AngioSculpt OTW PTA Scoring Balloon Catheter; Catheter, Percutaneous, Cutting/Scoring

Spectranetics Corporation AngioSculpt OTW PTA Scoring Balloon Catheter; Catheter, Percutaneous, Cutting/Scoring
Model Number 2076-6040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
AngioSculpt OTW PTA Scoring Balloon Catheter
Common Device Name
Catheter, Percutaneous, Cutting/Scoring
Manufacturer (Section D)
Spectranetics Corporation
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
Spectranetics Corporation
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
+1(858)720-4037
MDR Report Key50791917
Report Number3005462046-2026-00061
Device Sequence Number18522806
Product Code PNO
UDI-Device Identifier00813132021399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2076-6040
Device Catalogue Number2076-6040
Device Lot Number0303672561
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown